# SDR DL757080350

- Difficulty date: February 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 121BF HAS CORROSION ON UPPER AND LOWER SURFACE.  FABRICATED FLOOR PANEL IAW SRM 51-20-01 AND INSTALLED IAW SRM 51-40-02.
